BibTeX record journals/jlms/DolbeaultELL14

download as .bib file

@article{DBLP:journals/jlms/DolbeaultELL14,
  author    = {Jean Dolbeault and
               Maria J. Esteban and
               Ari Laptev and
               Michael Loss},
  title     = {One-dimensional Gagliardo-Nirenberg-Sobolev inequalities: remarks
               on duality and flows},
  journal   = {J. Lond. Math. Soc.},
  volume    = {90},
  number    = {2},
  pages     = {525--550},
  year      = {2014},
  url       = {https://doi.org/10.1112/jlms/jdu040},
  doi       = {10.1112/jlms/jdu040},
  timestamp = {Mon, 25 May 2020 09:15:26 +0200},
  biburl    = {https://dblp.org/rec/journals/jlms/DolbeaultELL14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics